Calcium deposits in the stomach?

  1. I don't have too much info which probably won't help. A CNA asked me about this one. BIL has a history of heart disease, had an ablation done, pacer inserted and some other things done a few months ago?

    Recently was in the hospital and they said he had "calcium in his stomach"

    I have no clue what meds he was on, little more about his history.

    Wouldn't the stomach acid break any calcium down (if he was taking a supplement) What does this mean?

    Am I breaking the TOS? Just perplexed about this one?
    •  
  2. 6 Comments

  3. by   meownsmile
    Possibly a misunderstanding here. I wonder if she heard it right, or whoever thought they heard it heard it right.
  4. by   CoffeeRTC
    exactly what I was thinking!
  5. by   caroladybelle
    Could it be calcifications perhaps?
  6. by   mandana
    I am constantly being driven nuts with stories like this - you don't know if what you're hearing is correct, you don't know exactly what people mean but they are asking you questions and you want to help without a clue what they were really told/what is actually going on and what not.

    Amanda
  7. by   gr8rnpjt
    Well, Tums are made with calcium...
  8. by   BittyBabyGrower
    Could it be a bezoar?

close